# SDR HAIHEEA9630

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 7635109045102
- Condition: Defective
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR HAS MISSING RIVETS.
